# SDR DALA2025100207152

- Difficulty date: September 27, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50043
- Aircraft time: 15,019 hours, 6,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strut
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, LOWER SILL, FWD AND AFT SUPPORT STRUTS HAVE EVIDENCE OF CORROSION. REMOVED CORROSION ON FWD CARGO DOOR LWR SILL, FOUND OUT OF LIMITS IAW ASRP J51-21--06 & J53-21-25 RESTORED FINISH PREFORMED ALL WORK IAW ERA 629138-14.  ASSOCIATED ER/A 14-629138 ADDED FOR AC 8124. (LP# 1221318)
